# SDR AALA2020082069016

- Difficulty date: August 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: D5311141420200
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COROSION ON SUPPORT BEAM AT FR 23 AND RBL 2. REPLACED SUPPORT BEAM PER SRM 51-42-11.
